# SDR DL738040140

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 8,007 hours, 3,719 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORD SHOWING ON NR 1 MLG TIRE.  REPLACED NR 1 MAIN WHEEL ASSY.  SPACER INSTALLED.
